MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422400
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The following was reported: screen went blank - came back up - then touch screen froze up date/time: on (b)(6) 2025: time unknown; during the night.Swapped vent to resolve.No adverse patient effect.
 
Additional Manufacturer Narrative
The investigation of the provided information incl log analysis revealed that the reported blank and froze up screen was triggered by a plugged in usb stick at the reported time.In the ifu, some usb devices are excluded from the list as they can lead to an impairment of functionality when connected to the device.However, some visual screen malfunctions are obvious to the user.The ventilation was not interrupted by the issue and continued as set.The running ventilation is not affected by cockpit failure like reboot, no boot, red tint, black screen or flickering screen and affects only the display.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental oled-display and the user can see the on-going ventilation.The investigation indicated no technical malfunction of the device.Onsite a dräger service technician tested the device according to manufacturer¿s specifications with any issues.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
The following was reported: screen went blank - came back up - then touch screen froze up date/time: (b)(6) 2025/time unknown during the night.Swapped vent to resolve.No adverse patient effect.

Brand Name
BABYLOG VN800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24091610
Report Number9611500-2026-00015
Device Sequence Number10259041
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)251017(93)8422400-08
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown